Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

fungal infection

I  have had 17 prescriptions for Diflucan in the past two years.  Each time I take the prescription the symptoms go away for the duration of the treatment (8 days) then the symptoms come back within 3 days after stopping the medication.  I get Thrush.  The last few times my symptoms have gotten worse after each prescription.  My lips are dry and cracking, my tougn is whit and cracked.  Even my eyes are getting blurry.  I've been to an infectious disease doctor and he said that having a the fungus in my blood was very rare however he did no testing.  What should I do?  I'm miserable.
1 Responses
973741 tn?1342346373
COMMUNITY LEADER
Hi.  There is no one that can help you with this on the internet.  You need to go back to the infections disease doctor and talk to him about your next step.  good luck
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.